Started 300 mg Seroquel and 15 mg Remeron 6 months ago for cold turkey Benzo withdrawal. Got down to 75 mg 3 months ago. keep trying to taper, at first by 12.5 and last week tried 6.25, but at about a week the anxiety and nausea starts back up!! Any substitute med might help? or is it too soon after benzo withdrawal? Any experiences with this awful drug would be helpful. I just want my life back!
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Feb 2012 • 2 answers
I'm in withdrawal of meds and I keep vomiting and I rly want to stop. med was 800mg seroquelxr/daily
Updated 17 Jan 2013 • 4 answers
Updated 22 Mar 2013 • 2 answers
Updated 9 May 2018 • 4 answers
Updated 16 Apr 2013 • 1 answer